# SDR IPXA11568735

- Difficulty date: July 25, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1248
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CHECK UPPER FUSELAGE CROWN LIGHTNING STRIKE STA 1240 + 18 BETWEEN S-2R AND S-3R 2 IN ABOVE S-3R.  REPAIRED UPPER FUSELAGE CROWN STA 1248 BETWEEN S-2R AND S3R IAW EA 110993.
